# SDR PCAA9800783

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SYR, THE NR 2 ENGINE OIL PRESSURE INDICATED 100 PSI.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, REPLACED WIRING FROM 9811-J29 TO OIL PRESSURE TRANSMITTER.  REMOVED AND REPLACED NR 2 OIL PRESSURE TRANSMITTER, IAW DHC AND PWC PROCEDURES.  RUN AND LEAK CHECK PROVED SATISFACTORY.  A/C RETURNED TO SERVICE.  (M)
